Dissociate so much i barely live..

Rainman8772

MyPTSD Pro
I take Effexor as well. I don't have any side effects with it, but take more medicine than just Effexor. I get in the state that the OP does but its from staying home too much. ( CoronaV) Not getting outside and my routine interrupted. I've had debilitating depression or days now but hope to get out of it tomorrow. It's kind of self induced with this virus going on. I can't work, etc

Effexor isn’t all I take either but it has a short half-life. I burn it off by about 11pm about the time my mirtazipine kicks in. Plus do buspar three times a day and prozosin at night. I don’t have a side effect with the Effexor but rather start withdrawal if I do not take it by 7-730 in the morning.
 
F

Feralchild

Thanks for your response. Despite my not taking my pill, I don't plan on cold turkey. I just cant get my refill till tomorrow, just wanted to update my feelings. I am talking to doc this week about going back down to 50mg. Yeah covid does seem to have affected my issues negatively. I never really got out much before, but now its never. No adult out nights, kids are home with no school, be having to be their teacher etc.
 
Top